# SDR SIMA201910083009

- Difficulty date: October 3, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N671AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145793
- Aircraft time: 37,761 hours, 33,146 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14525175001
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-30-48 FR 65 SHEAR CLIP IS CORRODED AT CARGO DOOR SILL AND ABOVE GUIDE PLATE-C/A-REMOVED AND INSTELLED SERVICEABLE SECTION OF FRAME 65 SHEAR IAW EMB 145 SRM 53-31-04.
